MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL; RIGID URETEROSCOPE

OLYMPUS WINTER & IBE GMBH URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL; RIGID URETEROSCOPE
Model Number WA2UR14A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the rigid ureteroscope had broken plastic holder next to the fiber optic connection point.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to a previously submitted report.The event "broken plastic holder next to the fiber optic connection point" was reported in error, and it would be unlikely to cause or contribute to a death or a serious injury if it were to recur.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL
Common Device Name
RIGID URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23743922
Report Number9610773-2025-07849
Device Sequence Number21419937
Product Code FGB
UDI-Device Identifier04042761086363
UDI-Public04042761086363
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2UR14A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown